# SDR HALA2018103000553

- Difficulty date: October 28, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 5,142 hours, 762 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 MINOR FAULT ECAM ON LANDING ROLLOUT. PERFORMED FIM TASK 73-21-71. NO FAULTS FOUND. MESSAGE CLEARED. OK FOR SERVICE.
